# SDR DL767021395

- Difficulty date: December 1, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 62,916 hours, 30,632 cycles
- Engine: Ge CF680A2
- Engine time: 46,005 hours, 22,061 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: CF680A2
- Part serial: 580108
- Condition: Failed
- Location: #1 Engine
- Part time: 46,005 hours, 22,061 cycles
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

LEFT ENG SURGE IN FLIGHT AND ON LANDING. ENG SHUT ITSELF DOWN ON LANDING AT 5 THOUSAND FT. ENG CHANGE IS IN WORK
